On The Relations Between Subgroups And Ideals


ÖNEŞ O., ALKAN M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 13 - 18 September 2018, vol.2116 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2116
  • Doi Number: 10.1063/1.5114082
  • City: Rhodes
  • Country: Greece
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, we study the connections between normal subgroups of a group G and ideals of a group ring RG. We find a relation between conjugate subgroups of G and conjugate augmentation ideals of RG. We obtain a new result on a normal subgroup of G corresponding to an ideal of RG.